# SDR CA020905006

- Difficulty date: August 26, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Engine: Pwa PT6A41
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Lt Or Rt
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE ENGINE WAS SENT TO ATI FOR INVESTIGATION AND REPAIR AFTER THE OPERATOR REPORTED THAT ENGINE WAS SHUT DOWN IN FLIGHT.THE OPERATOR REPORTED THAT DURING THE FLIGHT THE PILOT HEARD A LOUD BANG FOLLOWED BY POWER LOSS AND EXTREME RISE IN ITT. THE PILOT SHUT DOWN THE ENGINE AND CONTINUED THE FLIGHT ON ONE ENGINE. ON LANDING THE OPERATOR EXAMINED THE ENGINE AND FOUND THAT THE PROPELLER COUOLDN'T BE TURNED AND THAT PARTS OF BROKEN TURBINE BLADES WERE IN THE EXHAUST DUCT.  IT IS ATI'S BELIEF THAT THE PRIMARY FAILURE ORIGINATED IN THE FUEL CONTROL WHICH WAS FOUND TO HAVE ADRIVE BEARING FAILURE AND A SEIZED SHAFT.
